# SDR IXXA0300049O

- Difficulty date: July 24, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 85,434 hours, 34,894 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Condition: Damaged
- Location: Nr 1 Egt
- Part time: 85,434 hours, 34,894 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT FROM KBWA TO KTOL THE NR 1 ENGINE EGT ROSE ABNORMALLY. RETARDED THROTTLE, N1.N2, AND FUEL FLOW FOLLOWED. CREW DID A PRECAUTIONARY SHUTDOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE EGT PIGTAIL IAW ALL APPLICABLE MANUALS. MAINTENANCE RAN THE NR 1 ENGINE IAW ALL APPLICABLE MANUALS AND OPERATIONAL CHECK CONFIRMED CAUSE AND VERIFIED INDICATION PROBLEM ONLY. AIRCRAFT WAS RETURNED TO SERVICE.
